The nucleolus is not aggregate-monotonic on the domain of convex games

研究成果: Article

19 引用 (Scopus)

抄録

We show that the nucleolus is not aggregate-monotonic on the domain of convex games, and that this lack of monotonicity holds even if there are as few as four agents.

元の言語English
ページ(範囲)133-137
ページ数5
ジャーナルInternational Journal of Game Theory
29
発行部数1
出版物ステータスPublished - 2000 2
外部発表Yes

Fingerprint

Convex Games
Nucleolus
Monotonic
Monotonicity
lack
Convex games

ASJC Scopus subject areas

  • Economics and Econometrics
  • Mathematics (miscellaneous)
  • Statistics and Probability
  • Social Sciences (miscellaneous)

これを引用

@article{985f37e95a844f258a8bfd977282f01f,
title = "The nucleolus is not aggregate-monotonic on the domain of convex games",
abstract = "We show that the nucleolus is not aggregate-monotonic on the domain of convex games, and that this lack of monotonicity holds even if there are as few as four agents.",
keywords = "Aggregate-monotonicity, Convex games, Nucleolus",
author = "Toru Hokari",
year = "2000",
month = "2",
language = "English",
volume = "29",
pages = "133--137",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - The nucleolus is not aggregate-monotonic on the domain of convex games

AU - Hokari, Toru

PY - 2000/2

Y1 - 2000/2

N2 - We show that the nucleolus is not aggregate-monotonic on the domain of convex games, and that this lack of monotonicity holds even if there are as few as four agents.

AB - We show that the nucleolus is not aggregate-monotonic on the domain of convex games, and that this lack of monotonicity holds even if there are as few as four agents.

KW - Aggregate-monotonicity

KW - Convex games

KW - Nucleolus

UR - http://www.scopus.com/inward/record.url?scp=0034418169&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034418169&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034418169

VL - 29

SP - 133

EP - 137

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 1

ER -